# SDR MWEA99020

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113317
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR SLIDE FELL OFF.  MTC RESECURED SLIDE COVER TO DOOR.
